# SDR SWIA202157165

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING SLAT TRACK 1-2 HAS CORROSION ON LOWER FACE   (C-CHECK RO 4/1/2021)    REPAIRED LH WING SLAT TRACK 1-2. PER MHI RJ REO 570-57-42-1017 REV -- DATED 2021-02-21. COMPLIED WITH TASK 51-900-1002-SKY. RIGG CHECK GOOD.
